Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Complexes and homotopy chains


Author: Kurt Reidemeister
Journal: Bull. Amer. Math. Soc. 56 (1950), 297-307
DOI: https://doi.org/10.1090/S0002-9904-1950-09404-X
MathSciNet review: 0036506
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. Eckmann, Der Cohomologiering einer beliebigen Gruppe, Comment. Math. Helv. vol. 18 (1945-1946) p. 232. MR 17536
  • 2. S. Eilenberg and S. MacLane, Relations between homology and homotopy groups of spaces, Ann. of Math. vol. 46 (1945) p. 489. MR 13312
  • 3. S. Eilenberg and S. MacLane, Cohomology theory in abstract groups I, Ann. of Math. vol. 48 (1947) p. 51. MR 19092
  • 4. S. Eilenberg, Homology of spaces with operators, Trans. Amer. Math. Soc. vol. 61 (1947) p. 378. MR 21313
  • 5. W. Franz, Über die Torsion einer Überdeckung, J. Reine Angew. Math. vol. 173 (1935) p. 245.
  • 6. W. Franz, Überdeckungen topologische Komplexe mit hyperkomplexen Systemen, ibid. p. 174.
  • 7. H. Hopf, Fundamentalgruppe und zweite Bettische Gruppe, Comment. Math. Helv. vol. 14 (1941-1943) p. 257. MR 6510
  • 8. H. Hopf, Über die Bettischen Gruppen, die zu einer beliebigen Gruppe gehören, Comment. Math. Helv. vol. 17 (1944-1945) p. 39. MR 12229
  • 9. W. Hurewicz, Beitrage zur Topologie der Deformationen, Akademie van Wetenschappen Amsterdam, Proceedings of the Section of Sciences vol. 38 (1935) pp. 112, 521 and vol. 39 (1936) p. 215.
  • 10. K. Reidemeister, Topologie der Polyeder, Leipzig, 1938, p. 177.
  • 11. K. Reidemeister, Überdeckungen von Komplexen, J. Reine Angew. Math. vol. 173 (1935) p. 164.
  • 12. K. Reidemeister, Kommutative fundamental Gruppen, Monatshefte für Mathematik und Physik vol. 43 (1936) p. 20.
  • 13. Hans-Georg Schumann, Über Moduln und Gruppenbilder, Math. Ann. 114 (1937), no. 1, 385–413 (German). MR 1513146, https://doi.org/10.1007/BF01594184
  • 14. N. E. Steenrod, Homology with local coefficients, Ann. of Math. vol. 44 (1943) p. 610. MR 9114
  • 15. F. Wecken, Fixpunkt klassen, Math. Ann. vol. 117 (1939-1941) p. 659, vol. 118 (1941-1943) pp. 216, 544.
  • 16. J. H. C. Whitehead, On the homotopy type of manifolds, Ann. of Math. vol. 41 (1940) p. 825. MR 2546


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1950-09404-X

American Mathematical Society